American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Shreeram S. Abhyankar and Ikkwon Yie. Small Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 123 (1995) 1319-1329. MR 1246511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhao Hua Luo. On the ramification theory of regular schemes . Proc. Amer. Math. Soc. 120 (1994) 339-343. MR 1213866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael J. Spurr. Nef cotangent bundles of branched coverings . Proc. Amer. Math. Soc. 118 (1993) 57-66. MR 1124150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shreeram S. Abhyankar. Linear disjointness of polynomials . Proc. Amer. Math. Soc. 116 (1992) 7-12. MR 1095218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Harbater. On purity of inertia . Proc. Amer. Math. Soc. 112 (1991) 311-319. MR 1064903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Caterina Cumino, Silvio Greco and Mirella Manaresi. Hyperplane sections of weakly normal varieties in positive characteristic . Proc. Amer. Math. Soc. 106 (1989) 37-42. MR 953739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Johan P. Hansen. Higher order singularities of morphisms to projective space . Proc. Amer. Math. Soc. 97 (1986) 226-232. MR 835870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1